# SDR YENA2025072800776

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N3215J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55292
- Aircraft time: 2,752 hours, 1,339 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Leaking
- Location: Nlg
- Part time: 914 hours, 397 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2278, AVL-BOS. (AN EMERGENCY WAS DECLARED) "NOSE TIRE LO PRESS EICAS AFTER TAKEOFF; REMOVED AND REPLACED RH NLG WHEEL ASSY IAW AMP 32-42-01. INSPECTED NLG ASSY NO DEFECTS FOUND. A/C OK TO CONT SVC."
